MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETLW1613C156E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Rupture (2208)
Date of Event 01/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other relevant device(s) are product id: etlw1616c93e, serial/lot #: (b)(4), ubd: 19-jul-2017, udi#: (b)(4); product id: esbf3214c103ee, serial/lot #: (b)(4), ubd: 06-dec-2017, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of an abdominal aortic aneurysm.It was reported that the patient presented emergently approximately three years later with a rupture.Ct showed a type iii endoleak and another endurant ii stent graft limb etlw1616c124e was implanted to seal the separation of the original stent graft.Angiography showed the endoleak was resolved.It was reported that the stent graft limb had separated from the main stent graft body and this led to the rupture.As per the physician the cause of the event cannot be determined.No additional clinical sequelae were reported and the patient is fine.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9562354
Report Number9612164-2020-00123
Device Sequence Number16693715
Product Code MIH
UDI-Device Identifier00643169467583
UDI-Public00643169467583
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/23/2017
Device Model NumberETLW1613C156E
Device Catalogue NumberETLW1613C156E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2020
Initial Report FDA Received Date01/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR